# SDR IPXA2022051682166

- Difficulty date: May 16, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300*
- Aircraft serial: 0816
- Aircraft time: 23,850 hours, 15,034 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB** EMERGENCY DECLARED. DURING CLIMBOUT (APPROX 14,000) THERE WAS A SUDDEN CHANGE IN THE CABIN ALTITUDE RATE OF CLIMB DESCENDED BACK TO 10,000 PRESSURIZATION SEEMED TO START WORKING NORMALLY RESTARTED THE CLIMB @ 1000 FPM DUE TO A MOMENTARY CAB PRESS LO AP ALERTREMOVED AND REPALCED FWD OUTFLOW VALVE 202HM IAW AMM 21-31-12-0401 REMOVED AND ERPLACED SYSTEM 2 CABIN PRESSURE CONTROLLER 106HM IAW AMM 21-31-11-0401 OPERATIONAL CHECKS FOR BOTH TASKS DUE SEE LP 077605/1 65367419-05/16/22
